Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 13, NWS Portland, OR
NWS Portland, OR issued this gale warning at Mar 2, 2011, 11:33 AM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 11:33 AM PST (19:33 UTC)
- Expired
- Mar 2, 2011, 2:21 PM PST
- In force
- 3 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
464 WHUS76 KPQR 021933 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1133 AM PST WED MAR 2 2011 PZZ270-030000- /O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ /O.NEW.KPQR.GL.W.0013.110302T1933Z-110303T0000Z/ WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 1133 AM PST WED MAR 2 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED THE STORM WARNING TO A GALE WARNING WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST WIND 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS AFTERNOON. * SEAS: SEAS NEAR 25 FT WILL DECREASE TO NEAR 20 FT THIS AFTERNOON. * SMALL CRAFT SEAS AND WINDS LIKELY AFTER 4 PM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ250-255-275-030345- /O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ /O.NEW.KPQR.SI.Y.0029.110302T1933Z-110303T1200Z/ /O.NEW.KPQR.SW.Y.0020.110302T1933Z-110303T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 1133 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST THURSDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED A STORM WARNING TO A SMALL CRAFT ADVISORY VALID UNTIL 4 AM THURSDAY. * WINDS: SOUTHWEST WIND 20 TO 25 KT DECREASING TONIGHT. * SEAS: SEAS 20 FT TODAY WILL SUBSIDE TO 10 FT TONIGHT. UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ210-030345- /O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/ COLUMBIA RIVER BAR- 1133 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 18 FT THIS MORNING SUBSIDING TO 10 FT THIS EVENING AND 5 FT THURSDAY MORNING. BREAKERS THROUGH THIS EVENING. * FIRST EBB: SEAS 14 FT WITH BREAKERS DURING THE EBB AROUND 315 PM THIS AFTERNOON. * SECOND EBB: SEAS 12 FT WITH BREAKERS DURING THE EBB AROUND 345 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
396 WHUS76 KPQR 022221 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 221 PM PST WED MAR 2 2011 PZZ270-030630- /O.CAN.KPQR.GL.W.0013.000000T0000Z-110303T0000Z/ /O.EXA.KPQR.SI.Y.0029.000000T0000Z-110303T1200Z/ /O.EXA.KPQR.SW.Y.0020.000000T0000Z-110303T1200Z/ WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 221 PM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST WIND 20 TO 25 KT TONIGHT. * SEAS: SEAS 20 FT LATE THIS AFTERNOON WILL SUBSIDE TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ210-030630- /O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/ /O.NEW.KPQR.RB.Y.0049.110303T2300Z-110304T0200Z/ COLUMBIA RIVER BAR- 221 PM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 3 PM TO 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 3 PM TO 6 PM PST THURSDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 17 FT DECREASING TO 10 FT THIS EVENING AND 6 FT THURSDAY. * FIRST EBB: SEAS 17 FT WITH BREAKERS DURING THE EBB AROUND 315 PM THIS AFTERNOON. * SECOND EBB: SEAS 13 FT WITH BREAKERS DURING THE EBB AROUND 345 AM THURSDAY. * THIRD EBB: SEAS AROUND 10 FT WITH BREAKERS POSSIBLE DURING THE EBB AROUND 4 PM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ250-255-275-030630- /O.CON.KPQR.SI.Y.0029.000000T0000Z-110303T1200Z/ /O.CON.KPQR.SW.Y.0020.000000T0000Z-110303T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 221 PM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. * WINDS: SOUTHWEST WIND 20 TO 25 KT TONIGHT. * SEAS: SEAS 20 FT LATE THIS AFTERNOON WILL SUBSIDE TO 10 FT TONIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Mar 2, 8:27 AM PST, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 2, 8:27 AM PST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
827 AM PST WED MAR 2 2011
.SYNOPSIS...A VERY STRONG...BUT WEAKENING...LOW PRESSURE SYSTEM WILL
MOVE INTO CANADA TODAY LEAVING SHOWERS AROUND FOR THE REMAINDER OF
THE WEEK. COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY
NEXT WEEK WITH AN ORGANIZED SYSTEM MOVING THROUGH ON FRIDAY NIGHT.
&&
.SHORT TERM...LOW PRESSURE SYSTEM JUST OFF OF VANCOUVER ISLAND WILL
CONTINUE ITS NORTHWARD TRACK INTO CANADA TODAY. PRESSURE GRADIENTS
SHOULD RELAX THROUGH THE DAY AND THUS WINDS WILL EBB OVER THE NEXT
FEW HOURS. THE ONE EXCEPTION MAY BE THE SOUTH WASHINGTON COAST WHERE
A BENT BACK OCCLUSION AS SEEN ON IR IMAGERY NEAR 47N 136W WILL SWING
AROUND THE LOW AND MAY COME ASHORE LATER TODAY WHICH COULD BRIEFLY
KICK WINDS BACK UP IN EXCESS OF 50 KT...THOUGH MORE LIKELY DUE TO THE
LOW PRESSURE TRACKING NORTH THE BENT BACK OCCLUSION WILL SWING NORTH
OF OUR FORECAST AREA.
SHOWERS AND COOL TEMPERATURES WILL CONTINUE THROUGH THURSDAY EVENING
WITH SNOW LEVELS FALLING TO 1500 FEET OVERNIGHT BEFORE RAISING TO
3000 FEET ON FRIDAY.
ANOTHER DISTURBANCE MOVING ONSHORE THURSDAY SHOULD BRING SOME
ENHANCEMENT TO THE SHOWERS...PERHAPS ENOUGH TO CONSIDER A WINTER WX
ADVISORY FOR THE S WA/N OR COAST RANGE...CASCADES AND FOOTHILLS ABOVE
1000-1500 FEET. A BRIEF LULL LATE THU NIGHT/EARLY FRI AS WEAK HIGH
PRESSURE DRIFT ACROSS THE DISTRICT...WITH SOME VALLEY FOG POSSIBLE.
MODELS SHOW GOOD AGREEMENT ON NEXT SIGNIFICANT FRONTAL SYSTEM MOVING
ONSHORE LATER FRI...BUT ARE ALREADY HINTING AT SOME SPLITTING TO THIS
FRONT AS WELL WITH DUAL FOCI OF PRECIPITATION OVER VANCOUVER ISLAND
AND NEAR THE OR/CA BORDER. WOLFE
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...THE EXTENDED
PERIOD REMAINS ACTIVE AND UNSETTLED...WITH ANOTHER STRONGER SYSTEM
PASSING THROUGH THE PAC NW LATER FRI INTO SAT. MODEL DETAILS START TO
VARY MORE AFTER THAT BUT ADDITIONAL SYSTEMS ARE EXPECTED. TOLLESON
&&
.AVIATION...GENERALLY VFR CONDITIONS THROUGH THIS EVENING...BUT A
FRONT WILL MOVE THROUGH THE AREA BY 21Z WITH LOCAL MVFR
CONDITIONS IN THE INTERIOR. STRONG SOUTHERLY WINDS ALONG THE COAST
WILL DIMINISH THIS AFTERNOON ALSO.
KPDX AND APPROACHES...VFR THROUGH THIS EVENING...BUT COULD BE A
BRIEF MVFR THROUGH 20Z. SS
&&
.MARINE...A 964 MB LOW WEST OF VANCOUVER ISLAND WILL CONTINUE
MOVING NORTHWARD TODAY. PRESSURE GRADIENTS OVER THE WATERS WILL
DIMINISH AND STORM FORCE WINDS WILL RAPIDLY DROP TO SMALL CRAFT
LEVELS BY EVENING. SEAS ARE MOSTLY WIND GENERATED AND WILL DROP
RAPIDLY ALSO. INCIDENT ANGLE OF THE SEAS KEPT CONDITIONS JUST
BELOW HEAVY SURF ADVISORY LEVELS THIS MORNING. ANOTHER POTENTIAL
STRONG SYSTEM AIMS FOR THE PACIFIC NORTHWEST FRIDAY AFTERNOON AND
EVENING. SS
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR NORTH OREGON
COAST.
HIGH WIND WARNING UNTIL NOON PST TODAY FOR CENTRAL OREGON COAST.
WA...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR SOUTH
WASHINGTON COAST.
PZ...STORM WARNING UNTIL 1 PM PST THIS AFTERNOON FOR COASTAL WATERS
FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-
COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10
TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO
60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 7 AM
THURSDAY.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Mar 2, 5:48 AM PST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 548 AM PST WED MAR 2 2011 ORZ001-002-WAZ021-031700- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 548 AM PST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF SOUTH WASHINGTON...NORTHERN OREGON...AND CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT ALONG THE COAST THIS MORNING FOR GUSTS UP TO 80 MPH ALONG BEACHES AND HEADLANDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF STRONG OR DAMAGING WINDS ARE ENCOURAGED TODAY. PZZ250-255-270-275-031700- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 548 AM PST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STORM WARNINGS ARE IN PLACE FOR THE SOUTH WASHINGTON...NORTHERN AND CENTRAL OREGON COASTAL WATERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK... BRINGING THE POTENTIAL FOR MORE GALE FORCE WINDS TO THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ003>014-WAZ019-020-022-023-039-040-031700- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- 548 AM PST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ACTIVE AND UNSEASONABLY COOL WEATHER WILL CONTINUE THROUGH THE WEEKEND...BRINGING THE POTENTIAL FOR MORE LOW ELEVATION SNOW. AT THIS POINT SNOW IS NOT ANTICIPATED ON THE VALLEY FLOOR...BUT MORE SNOW IS POSSIBLE DOWN TO THE COAST RANGE AND CASCADE FOOTHILL ELEVATIONS BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEAGLE
In the hours before
Local storm report, Mar 2, 5:42 AM PST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
542 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM NON-TSTM WND GST 1 SE TILLAMOOK 45.45N 123.83W
03/02/2011 E70.00 MPH TILLAMOOK OR TRAINED SPOTTER
SPOTTER TK-54 REPORTS WINDS GUSTING 65-70 MPH IN
TILLAMOOK.
&&
SWEAGLELocal storm report, Mar 2, 6:00 AM PST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
600 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM NON-TSTM WND GST 3 SW ASTORIA 46.16N 123.87W
03/02/2011 M66 MPH CLATSOP OR ASOS
ASTORIA AIRPORT ASOS REPORTS A WIND GUST TO 66 MPH.
&&
SWEAGLELocal storm report, Mar 2, 6:18 AM PST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
618 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM NON-TSTM WND GST CAPE DISAPPOINTMENT 46.27N 124.08W
03/02/2011 M73 MPH PACIFIC WA OFFICIAL NWS OBS
CAPE DISAPPOINTMENT NWS WEATHER STATION REPORTS WINDS
GUSTING TO 64 KNOTS...OR 73 MPH.
&&
SWEAGLELocal storm report, Mar 2, 6:23 AM PST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
623 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST CLATSOP SPIT 46.22N 124.00W
03/02/2011 M68 MPH CLATSOP OR OFFICIAL NWS OBS
CLATSOP SPIT NWS WEATHER STATION REPORTS WIND GUST TO 68
MPH.
&&
SWEAGLELocal storm report, Mar 2, 8:29 AM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
829 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM NON-TSTM WND GST 1 W FLORENCE 43.99N 124.12W
03/02/2011 M70.00 MPH LANE OR OFFICIAL NWS OBS
FLORENCE/SIUSLAW JETTY NWS WEATHER STATION REPORTS WINDS
GUSTING TO 70 MPH.
0410 AM NON-TSTM WND GST 1 W FLORENCE 43.99N 124.12W
03/02/2011 E70.00 MPH LANE OR OFFICIAL NWS OBS
0432 AM NON-TSTM WND GST NEWPORT 44.63N 124.05W
03/02/2011 M61.00 MPH LINCOLN OR ASOS
AWOS STATION AT KONP 45 MPH SUSTAINED GUSTS TO 61 MPH.
0434 AM NON-TSTM WND GST NEWPORT 44.63N 124.05W
03/02/2011 M73.00 MPH LINCOLN OR DEPT OF HIGHWAYS
ODOT SENSOR ON THE YAQUINA BRIDGE IN NEWPORT AT 120 FT
ELEVATION MEASURING 53 MPH WITH GUSTS TO 73 MPH.
0445 AM NON-TSTM WND GST 5 E BEAVER 45.28N 123.73W
03/02/2011 M88.00 MPH TILLAMOOK OR MESONET
MT HEBO
0445 AM NON-TSTM WND GST 10 N FLORENCE 44.13N 124.10W
03/02/2011 M91.00 MPH LANE OR MESONET
SEA LION CAVES
0445 AM NON-TSTM WND GST ASTORIA 46.19N 123.82W
03/02/2011 M73.00 MPH CLATSOP OR AMATEUR RADIO
0445 AM NON-TSTM WND GST OCEAN PARK 46.50N 124.04W
03/02/2011 M62.00 MPH PACIFIC WA TRAINED SPOTTER
0445 AM NON-TSTM WND GST CAPE MEARES 45.49N 123.97W
03/02/2011 M77.00 MPH TILLAMOOK OR COUNTY OFFICIAL
0445 AM NON-TSTM WND GST CAPE FOULWEATHER 44.78N 124.07W
03/02/2011 M88.00 MPH LINCOLN OR MESONET
0504 AM NON-TSTM WND GST 2 N DUNES CITY 43.94N 124.10W
03/02/2011 M64.00 MPH LANE OR OTHER FEDERAL
DUNES RAWS REPORTS WINDS GUSTING TO 64 MPH.
0506 AM NON-TSTM WND GST PACIFIC CITY 45.20N 123.96W
03/02/2011 M69.00 MPH TILLAMOOK OR AMATEUR RADIO
0516 AM NON-TSTM WND GST LINCOLN CITY 44.97N 124.01W
03/02/2011 M78.00 MPH LINCOLN OR AMATEUR RADIO
0541 AM NON-TSTM WND GST 1 SE TILLAMOOK 45.45N 123.83W
03/02/2011 E70.00 MPH TILLAMOOK OR TRAINED SPOTTER
SPOTTER REPORTED WINDS GUSTING 65-70 MPH IN TILLAMOOK.
0544 AM NON-TSTM WND GST CAPE DISAPPOINTMENT 46.27N 124.08W
03/02/2011 M73.00 MPH PACIFIC WA OFFICIAL NWS OBS
0544 AM NON-TSTM WND GST 3 SW ASTORIA 46.16N 123.87W
03/02/2011 M66.00 MPH CLATSOP OR ASOS
ASTORIA AIRPORT ASOS REPORTS A WIND GUST TO 66 MPH.
0600 AM NON-TSTM WND GST CLATSOP SPIT 46.22N 124.00W
03/02/2011 M68.00 MPH CLATSOP OR OFFICIAL NWS OBS
&&
TWLocal storm report, Mar 2, 11:08 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1108 AM PST WED MAR 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 15 E ST. HELENS 45.86N 122.50W
02/28/2011 M3.00 INCH CLARK WA BROADCAST MEDIA
HEAVY RAIN, 3 INCHES, CAUSED A LANDSLIDE NEAR GOBLE,
OREGON ALONG HIGHWAY 30 BETWEEN MILEPOSTS 37 AND 38.
1053 AM HEAVY RAIN SELLWOOD 45.46N 122.66W
03/01/2011 M2.50 INCH MULTNOMAH OR BROADCAST MEDIA
HEAVY RAIN, 2-3 INCHES, OVER A 36-48 HOUR PERIOD PRODUCED
A LANDSLIDE IN THE SELLWOOD AREA OF SOUTHEAST PORTLAND.
0230 PM HEAVY RAIN MILWAUKIE 45.44N 122.62W
03/01/2011 M2.50 INCH CLACKAMAS OR BROADCAST MEDIA
HEAVY RAIN, 2 TO 3 INCHES, OVER A 36 TO 48 HOUR PERIOD
CAUSED LANDSLIDE BETWEEN MILWAUKIE AVE AND SPRINGWATER IN
SOUTHEAST PORTLAND
0230 PM HEAVY RAIN OREGON CITY 45.34N 122.60W
03/01/2011 M2.50 INCH CLACKAMAS OR BROADCAST MEDIA
HEAVY RAIN, 2 TO 3 INCHES OVER A 36 TO 48 HOUR PERIOD
CAUSED A LANDSLIDE ON BEAVERCREEK ROAD IN OREGON CITY.
&&
TWThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:54 PM PST | Small Craft Advisory for Rough Bar | PQR | 22 hr | |
| Mar 2, 11:33 AM PST | Small Craft Advisory for Winds | PQR | 16 hr | |
| Mar 2, 11:33 AM PST | Small Craft Advisory for Hazardous Seas | PQR | 39 hr | |
| Mar 2, 2:21 PM PST | Small Craft Advisory for Rough Bar | PQR | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.